Image for Gaviscon Double Strength Concentrated Formula - 500mL from Amcal
+ / - Hover over image to Zoom

Gaviscon Double Strength Concentrated Formula - 500mL

Fast. Long Lasting Gaviscon. Double Strength. Effective relief from heartburn & acid indigestion.

$13.95 $9.99 or  999 points
Add to Cart
Home Delivery
Click & Collect

Product Information

Fast. Long Lasting Gaviscon. Double Strength. Effective relief from heartburn & acid indigestion.
Dosage
Adults and children over 12 years: 5-10mL (one to two 5mL spoonful's) after meals and half an hour before bedtime, or as directed. Do not lie down immediately after taking Gaviscon.
Treatment
Indigestion
Instructions
Shake well before use.
Warnings
Do not drink directly from the bottle. Check that the cap seal is unbroken before first taking this product.
Storage & Disposal
Do not refrigerate. Do not use after the expiry date shown. Discard product 3-6 months after opening., Store below 30 Degrees Celsius.
Product Type
Oral Liquid
Active Ingredients
Sodium Alginate 500 mg

Ingredients

Each 10mL oral liquid dose contains: Sodium Alginate BP 1000mg, Potassium Bicarbonate Ph. Eur 200mg, Calcium Carbonate Ph. Eur 200mg. Contains Sodium, Hydroxybenzoates and Saccharin.

Ratings & Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 250ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;

Delivery Information

Home Delivery Home Delivery Or Click & Collect Click & Collect

If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.

Find out more about delivery options

More From